Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 41, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 29, 2020, 9:33 PM EDT for Bullitt County, Spencer County, Kentucky. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2020, 9:33 PM EDT (01:33 UTC)
- Expired
- Jun 29, 2020, 11:30 PM EDT
- In force
- 117 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bullitt County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 39 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313
WGUS53 KLMK 300133
FFWLMK
KYC029-215-300330-
/O.NEW.KLMK.FF.W.0041.200630T0133Z-200630T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
933 PM EDT Mon Jun 29 2020
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
West central Spencer County in central Kentucky...
Northeastern Bullitt County in central Kentucky...
* Until 1130 PM EDT.
* At 932 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Mount Washington, Crenshaw, Waterford, Whitfield and Smithville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3802 8542 3800 8550 3799 8561 3808 8561
3807 8555 3811 8545
FLASH FLOOD...RADAR INDICATED
$$
KDW1 follow-up statement
954
WGUS73 KLMK 300330
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
1130 PM EDT Mon Jun 29 2020
KYC029-215-300339-
/O.EXP.KLMK.FF.W.0041.000000T0000Z-200630T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Spencer KY-Bullitt KY-
1130 PM EDT Mon Jun 29 2020
...THE FLASH FLOOD WARNING FOR WEST CENTRAL SPENCER AND NORTHEASTERN
BULLITT COUNTIES WILL EXPIRE AT 1130 PM EDT...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3802 8542 3800 8550 3799 8561 3808 8561
3807 8555 3811 8545
$$
KDWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 9:08 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 29, 9:08 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
908 PM EDT Mon Jun 29 2020
.Mesoscale Update...
Issued at 905 PM EDT Mon Jun 29 2020
...Flash Flood Threat This Evening...
Convection has become focused from roughly Seymour, IN to the east
end of the Louisville Metro and SE through Bardstown toward Lake
Cumberland. This is happening in the remaining overlap between the
most abundant moisture with PWATs over 1.8 inches near the I-65
corridor and the CAPE exceeding 2000 J/kg over the Bluegrass. Slow-
moving storms are producing heavy rain over what is already some of
the hardest hit area, as it almost mirrors this morning's
convection.
The window for strong convection will close within the next couple
hours as we lose instability, but any flooding impacts will continue
well into the night. Flash Flood Safety will need to be a major
focus once again.
&&
.Short Term...(This evening through Tuesday)
Issued at 304 PM EDT Mon Jun 29 2020
...Flash Flood Threat Continues Through Tuesday...
After a brief lull, isolated showers and storms have once again
fired around the region. Expect coverage and intensity to uptick
through the rest of the afternoon and evening as storms will be in a
moderate/strongly unstable environment (~2500 J/KG ML CAPE). The big
driving factor to the instability is dew points in the mid to upper
70s in spots beneath modest (6/6.5 C) mid level lapse rates.
However, deep layer shear is lacking, so expect storm modes to be
pulse in nature. The weak deep layer flow will result in slower
storm motion, so any slow moving or training storms will have the
ability to put down intense rainfall rates. Precipitable water
values look to range close to 2" through this evening so flash
flooding is still a concern, especially in areas that have already
seen heavy rainfall recently. In addition, gusty winds and perhaps a
wet microburst or two are possible with the strongest storms (DCAPE
values around 1000-1100 J/KG currently in SW CWA).
Hi-res models have isolated to widely scattered coverage everywhere
across the CWA, however they have been particularly keying in a bit
more on the Bluegrass region this evening into the overnight. It
appears that this is along the old boundary, or a new boundary
formed from differential heating between this morning's heavy
rainfall and drier areas to the east. Regardless, seeing enough in
the data to expand the Flash Flood Watch another tier or so of
counties northeastward to cover this threat. This area hasn't seen
much rainfall yet, but with rates, and the ability to train the
threat seems reasonable. Also, extended the Flash Flood Watch
through 00z Wednesday as it looks like several rounds of potentially
heavy rainfall are still possible. Really concerned if we get
another round of heavy rain on the narrow corridor that saw very
heavy rain this morning! Turn Around, Don't Drown! messaging will be
hit hard again, especially for the overnight threats. Thanks to
JKL/ILN/IND for collaboration on the watch expansion/extension.
Also, included Logan/Simpson in the expanded Watch (thanks OHX/PAH)
to account for convective chances increasing through the overnight
and into Tuesday ahead of a subtle wave/disturbance. Just looking at
a Nam forecast sounding for tomorrow in our SW CWA near Bowling
Green tomorrow morning, the atmospheric profile shows 2+ inch PWATs
in the presence of 2000-3000 J/KG of MUCAPE in addition to weak deep
layer flow. That would be concerning considering the already low
Flash Flood Guidance values (<2" 1 hr in spots) for the region due
to the weekend heavy rainfall. As a result, felt it was best to
extend the time of the Watch in that area as well. Overall, we may
need to extend the watch even farther into Tuesday night at some
point.
One last thing to mention. Heat indices are around 100 degrees in
localized areas at times due to the very high dew points. Think this
should mostly be transient in nature given the clouds/showers storms
moving back into the area.
.Long Term...(Tuesday night through Monday)
Issued at 305 PM EDT Mon Jun 29 2020
Unfortunately, the very humid and unsettled weather pattern will
continue into midweek. A vort lobe rotating southeast around the
upper low over the Northeast will enhance lift over a sfc quasi-
stationary boundary Tue night into Wednesday. Additional rounds of
showers and thunderstorms are expected with PW values possibly
pushing back above 2 inches Wed afternoon and evening. As such,
isolated to scattered flash flooding will remain a concern through
Wednesday.
But there's a light at the end of the tunnel: global models are in
better agreement with a drier end to the week. After the Wednesday
wave pushes south over the area, central CONUS ridging appears
likely to build eastward over the Midwest and Ohio Valley. Sfc high
pressure also builds southeast from the Upper Midwest, providing a
drier NE flow pattern. That does mean temperatures will see a boost
without meaningful CAA. Hot and humid conditions may persist into
the weekend as well, but with drier weather overall.
&&
.Aviation...(00Z TAF Issuance)
Issued at 754 PM EDT Mon Jun 29 2020
This is a low confidence forecast with random rainfall across the
region expected. The expected precipitation isn't well connected to
any feature. There isn't a front or boundary that is going to cause
these showers. A moist airmass continues to sit over the region, and
any little lifting of air in the airmass will lead to showers . Once
one set of showers begins the outflowing winds from those cells can
kick up other cells. Rainfall rates are expected to be heavy. With
all that being said, the TAF sites are expected to remain under VFR
conditions during most of the forecast period.
Fog is possible over LEX around 10-13z. This can only happen if
skies clear enough to drop temperatures near the dewpoint. Rainfall
in the area will help with fog formation.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Tuesday evening for INZ077>079-084-
089>092.
KY...Flash Flood Watch through Tuesday evening for KYZ023>035-038>041-
045>049-053>057-061>067-070>078-081-082.
&&
Mesoscale...RAS
Short Term...BJS
Long Term...EBW
Aviation...KDWHazardous weather outlook, Jun 29, 3:44 PM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 344 PM EDT Mon Jun 29 2020 INZ077>079-084-089>092-KYZ023>035-038>041-045>049-053>057-061>067- 070>078-081-082-301945- Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-Clark- Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Oldham- Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette- Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-Butler- Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen- Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Salem, Scottsburg, Madison, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 344 PM EDT Mon Jun 29 2020 /244 PM CDT Mon Jun 29 2020/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Tropical air in place will combine with a slow-moving boundary in the region to cause additional waves of thunderstorms over central Kentucky and southern Indiana. Areas that see repeated thunderstorms could see flash flooding with an additional 1 to 3 inches of rainfall possible in localized areas through Tuesday. Gusty winds and lightning will also be possible with any thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances will continue through Wednesday due to a stalled frontal boundary in the region. Localized flash flooding will be the primary threat, but gusty winds and small hail will also be possible with stronger storms. .SPOTTER INFORMATION STATEMENT... Spotters should report any instances of flooding the next couple of days as well any stronger wind gusts or damage. INZ076-083-KYZ036-037-042-043-301945- Orange-Dubois-Scott-Harrison-Bourbon-Nicholas- Including the cities of Paoli, Jasper, Georgetown, Cynthiana, Paris, and Carlisle 344 PM EDT Mon Jun 29 2020 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Tropical air in place will combine with a slow-moving boundary in the region to cause waves of thunderstorms over central Kentucky and southern Indiana. Locally heavy rainfall and gusty winds will be the main threats in addition to lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances will continue through Wednesday due to a stalled frontal boundary in the region. Localized flash flooding will be the primary threat, but gusty winds and small hail will also be possible with stronger storms. .SPOTTER INFORMATION STATEMENT... Spotters should report any instances of flooding the next couple of days as well any stronger wind gusts or damage. BJS/EBW
In the hours before
Special weather statement, Jun 29, 8:45 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
845 PM EDT Mon Jun 29 2020
KYZ054-055-066-300115-
Boyle-Marion-Casey-
845 PM EDT Mon Jun 29 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL MARION...
SOUTHWESTERN BOYLE AND NORTH CENTRAL CASEY COUNTIES...
At 845 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles southwest of Harrodsburg to near
Lebanon to near Springfield. Movement was southeast at 15 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Lebanon, Brumfield, Mitchellsburg, Gravel Switch, Forkland, Riley,
Poplar Corner, Penick and Aliceton.
LAT...LON 3757 8484 3750 8505 3753 8524 3765 8534
3764 8529 3763 8526 3763 8503 3765 8503
3765 8500
TIME...MOT...LOC 0045Z 309DEG 15KT 3765 8500 3760 8519 3762 8529
RJSSpecial weather statement, Jun 29, 8:56 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
856 PM EDT Mon Jun 29 2020
KYZ029>031-034-038-300130-
Jefferson-Oldham-Shelby-Bullitt-Spencer-
856 PM EDT Mon Jun 29 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SPENCER...
OLDHAM...NORTHWESTERN SHELBY...EASTERN JEFFERSON AND NORTHEASTERN
BULLITT COUNTIES...
At 856 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Prospect to near Middletown to 8
miles east of Pioneer Village. Movement was northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Louisville, Jeffersontown, St. Matthews, Shepherdsville, Lyndon, La
Grange, Middletown, Douglass Hills, Prospect and Hurstbourne.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3849 8531 3846 8535 3839 8531 3814 8534
3797 8541 3796 8544 3799 8549 3796 8553
3796 8552 3793 8555 3789 8572 3816 8561
3834 8565 3840 8563 3845 8558 3846 8551
3849 8548 3850 8532
TIME...MOT...LOC 0056Z 210DEG 16KT 3837 8557 3827 8548 3802 8553
RJSLocal storm report, Jun 29, 9:00 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
900 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM FLASH FLOOD 2 NE JEFFERSONTOWN 38.22N 85.55W
06/29/2020 JEFFERSON KY NWS EMPLOYEE
6 INCHES OF FLOWING WATER OVER MOSER RD.
SIMILAR AMOUNT NEARBY ON BLANKENBAKER AND
SHELBYVILLE.
&&
RJSSpecial weather statement, Jun 29, 9:10 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
910 PM EDT Mon Jun 29 2020
INZ078-079-092-300200-
Jefferson-Clark-Scott-
910 PM EDT Mon Jun 29 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
JEFFERSON...NORTHEASTERN CLARK AND SCOTT COUNTIES...
At 909 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Scottsburg to 18 miles southwest of
Madison to 9 miles north of Prospect. Movement was east at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Scottsburg, Vienna, Charlestown, Austin, Lexington, Underwood,
Deputy, Clark Siding, Blocher and Marysville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3851 8553 3837 8567 3873 8586 3878 8582
3878 8580 3881 8579 3882 8574 3883 8573
3882 8572 3883 8571 3882 8570 3882 8563
3883 8561 3885 8561
TIME...MOT...LOC 0109Z 261DEG 7KT 3876 8573 3860 8568 3848 8566
RJSSpecial weather statement, Jun 29, 9:14 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
914 PM EDT Mon Jun 29 2020
KYZ038-045-046-054-300200-
Marion-Spencer-Washington-Nelson-
914 PM EDT Mon Jun 29 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SPENCER...
NORTHEASTERN NELSON...CENTRAL MARION AND SOUTHWESTERN WASHINGTON
COUNTIES...
At 913 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Taylorsville to
Bardstown to 7 miles northwest of Lebanon. Movement was southeast at
15 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms. A recent gust to 41 mph occurred at the Marion county
Kentucky Mesonet station 8 miles northwest of Lebanon.
Locations impacted include...
Bardstown, Lebanon, Springfield, Bloomfield, Loretto, Burkes Spring,
Dant, Samuels Field Airport, Rineltown and Booker.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3793 8531 3763 8510 3751 8514 3751 8530
3758 8543 3777 8552 3790 8557 3798 8548
TIME...MOT...LOC 0113Z 323DEG 13KT 3794 8545 3779 8548 3763 8537
RJSLocal storm report, Jun 29, 9:30 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM FLASH FLOOD 2 SE JEFFERSONTOWN 38.19N 85.55W
06/29/2020 JEFFERSON KY BROADCAST MEDIA
WATER OVER TAYLORSVILLE ROAD AT CHENOWETH
RUN. PUBLIC REPORT RELAYED BY MEDIA ON
TWITTER.
&&
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:06 PM EDT | Special Weather Statement | LMK | Jefferson | 24 min |
| Jun 29, 8:08 PM EDT | Special Weather Statement | LMK | Trimble | 37 min |
| Jun 29, 8:15 PM EDT | Flash Flood Warning | LMK | Casey, Russell | 3 hr |
| Jun 29, 8:15 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 45 min |
| Jun 29, 8:28 PM EDT | Special Weather Statement | LMK | Washington | 32 min |
| Jun 29, 8:29 PM EDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Jun 29, 8:45 PM EDT | Special Weather Statement | LMK | Marion | 30 min |
| Jun 29, 8:56 PM EDT | Special Weather Statement | LMK | Oldham | 34 min |
| Jun 29, 9:14 PM EDT | Flash Flood Warning | LMK | Adair, Casey, Marion, Taylor | 3 hr |
| Jun 29, 9:14 PM EDT | Special Weather Statement | LMK | Marion, Nelson | 46 min |
| Jun 29, 9:35 PM EDT | Special Weather Statement | LMK | Jefferson | 25 min |
| Jun 29, 9:38 PM EDT | Special Weather Statement | LMK | Bullitt | 37 min |
| Jun 29, 9:43 PM EDT | Flash Flood Warning | LMK | Washington | 3 hr |
| Jun 29, 9:46 PM EDT | Flash Flood Warning | LMK | Nelson | 3 hr |
| Jun 29, 9:49 PM EDT | Special Weather Statement | LMK | Anderson | 41 min |
| Jun 29, 10:04 PM EDT | Flash Flood Warning | LMK | Bullitt, Nelson | 3 hr |
| Jun 29, 10:07 PM EDT | Special Weather Statement | LMK | Jefferson | 23 min |
| Jun 29, 10:10 PM EDT | River Flood Warning | LMK | Hardin, Nelson | 66 hr |
| Jun 29, 11:26 PM EDT | Areal Flood Advisory | LMK | Bullitt, Jefferson | 3 hr |
| Jun 29, 11:46 PM EDT | Areal Flood Warning | LMK | Boyle, Casey, Marion, Taylor, Washington | 3 hr |
| Jun 30, 12:45 AM EDT | Areal Flood Warning | LMK | Nelson, Washington | 3 hr |
| Jun 30, 1:31 AM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas | 3 hr |
| Jun 30, 11:26 AM EDT | Areal Flood Advisory | LMK | Nicholas | 95 min |
| Jun 30, 1:34 PM EDT | Areal Flood Advisory | LMK | Adair, Green, Taylor | 116 min |
| Jun 30, 6:56 PM EDT | Special Weather Statement | LMK | Hancock | 49 min |
| Jun 30, 7:40 PM EDT | Special Weather Statement | LMK | Breckinridge, Hancock, Ohio | 50 min |
Nearby
Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.